MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-CCP; ANTIBODIES, ANTI-CYCLIC CITRULLINATED PEPTIDE (CCP)

ROCHE DIAGNOSTICS ELECSYS ANTI-CCP; ANTIBODIES, ANTI-CYCLIC CITRULLINATED PEPTIDE (CCP)
Catalog Number 07251670190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e801 analyzer serial number is (b)(6).Qc was acceptable.The customer repeated 5 other patient samples for troubleshooting purposes and the results were reproducible.The investigation is ongoing.H3 other text : na.
 
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for elecsys anti-ccp (anti-ccp) on a cobas e 801 analytical unit.The initial result was 14.4 u/ml.This result was reported outside of the laboratory where it was questioned by the patient.On (b)(6) 2023 the sample was repeated with results of 23.6 u/ml, 21 u/ml, and 20.8 u/ml.On (b)(6) 2023 the sample was repeated in the morning with a result of 30.2 u/ml.The sample was repeated later that afternoon with a result of 23.7 u/ml.All of the repeat results were more consistent with the patient¿s clinical condition.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.Data from calibration and qc do not point to a general reagent or instrument issue.Sample quality issues were not identified from the camera images provided.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
Additional anti-ccp repeat results were provided from the sample obtained on (b)(6) 2023: 18 u/ml, 17.2 u/ml and 17.1 u/ml.On (b)(6) 2023 the patient had an anti-ccp result of 30.54 u/ml.The sample from (b)(6) 2023 was repeated with a result of 0.8 u/ml.The low results are in question.The investigation is ongoing.

Brand Name
ELECSYS ANTI-CCP
Common Device Name
ANTIBODIES, ANTI-CYCLIC CITRULLINATED PEPTIDE (CCP)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17145818
Report Number1823260-2023-02013
Device Sequence Number17578807
Product Code NHX
UDI-Device Identifier04015630940370
UDI-Public04015630940370
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number07251670190
Device Lot Number660228
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2023
Supplement Date Received by Manufacturer07/19/2023
08/28/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date07/25/2023
09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEFLUNOMIDE.
Patient Age24 YR
Patient SexFemale